# SDR AU000794

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gauge
- Condition: Unserviceable
- Location: Attitude And Dir
- Component: Attitude And Dir
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ARTIFICIAL HORIZON, DIRECTING GYRO AND CYLINDER HEAD TEMPERATUREGAUGE UNSERVICEABLE.  UNSERVICEABLE INSTRUMENTS NOT PLACARDED IAW CAO 20.18.10. S TANDBY COMPASS HAD 23 DEGREES ERROR ON WEST.   (X)
